Skip to content

Announcements

Congratulations on your BFP! Welcome to YOUR community!


Be sure to check out:

Progesterone Suppositories
avatar
Anon_167494 posted:
My doctor prescribed me progesterone suppositories for the first three months of my pregnancy because I have low progesterone. I've had two previous miscarriages and they believe the last was due to low progesterone. Well my question is I am only 4 weeks and 2 days, not far at all, when I take one of the suppository in the morning, I have to go #2 right away. Before inserting it I don't have any feeling of going #2 at all. At night when I insert it I am fine, it's just the morning I have this happen to me. This causes the suppository to come out cause I can't hold #2 for very long. Anyone have any suggestions how to avoid this? Has anyone else experienced this?
Reply
 
avatar
orin34 responded:
In the morning do you normally go about your morning routine? Are you up and about?
It might help if you lay down for a while after?
 
avatar
GzWife replied to orin34's response:
Actually you're right. It's because that's when I normally go. I waited to go before I did it today and it worked.
 
avatar
WisGirl24 responded:
My specialist recommended that I take my suppositories at night or bedtime so that they weren't as messy and it allows you to rest after it is inserted. I can stop taking them any day (14 weeks now) but it'll be hard to get used to the idea of not having to take one every day.
 
avatar
GzWife replied to WisGirl24's response:
I'm only 5 weeks so I have sometime before I can stop them. I take them twice a day morning and night. However, I noticed some spotting on and off. Did this happen to you or anyone reading. I've had two miscarriages already and my doctors advisor says it's not normal to spot this early in pregnancy but I read some people spot in early pregnancy with and without the progesterone and go on to have healthy pregnancy's. She said if it gets heavy with cramping to go to the ER which I know to do. But I have no cramps just spotting really really light.
 
avatar
Tonocha responded:
Right before Thanksgiving I had just finished the progesterone pills. I was spotting as well, and it eventually stopped. I was also on bedrest for a week.


Spotlight: Member Stories

my blog: http://mrsleavitt.blogspot.com

Helpful Tips

Pregnancy and flying
Can anyone help me out?! I'm 29 weeks pregnant and its not a high risk pregnancy, i was wondering if anyone here has ever flew while ... More
Was this Helpful?
3 of 4 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.